MAUDE Adverse Event Report: NIHON KOHDEN CORPORATION ORG-9100A; MULTIPLE PATIENT RECEIVER

NIHON KOHDEN CORPORATION ORG-9100A; MULTIPLE PATIENT RECEIVER
Model Number ORG-9100A
Medical Device Problem Codes No Device Output (1435); Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/09/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Details of complaint: the biomedical engineer (bme) reported experiencing random comm loss errors with this multiple patient receiver (org).They rebooted the org, but it would communicate for about 60 seconds and then drops out for 30 seconds.They replaced the network cable, but the issue persisted.No patient harm was reported.Investigation summary: the unit was returned for evaluation.The complaint was duplicated during burn-in testing.Service identified a faulty cpu pcb (p/n ur-3981).The cpu pcb was replaced, the system was initialized and configured, and the unit passed extended testing per service manual.No patient harm was reported.Root cause: cpu pcb failure.No further investigation is required.Additional device information: d10 concomitant medical device: the following device(s) were used in conjunction with the org: cns: model #: pu-681ra serial #: (b)(6) device manufacturer data: 06/10/2021 (june) unique identifier (udi) #: (b)(4) returned to nihon kohden: na.Zm transmitters model #: ni serial #: ni device manufacturer data: ni unique identifier (udi) #: ni returned to nihon kohden: na.
 
Event or Problem Description
The biomedical engineer (bme) reported experiencing random comm loss errors with this multiple patient receiver (org).No patient harm was reported.

Brand Name
ORG-9100A
Common Device Name
MULTIPLE PATIENT RECEIVER
Manufacturer (Section D)
NIHON KOHDEN CORPORATION
attn: shama mooman
1-31-4 nishiochia
shinjuku-ku, tokyo 161-8 560
JA  161-8560
Manufacturer (Section G)
NIHON KOHDEN TOMIOKA CORPORATION
attn: shama mooman
1-1 tajino
tomioka city, gunma 370-2 314
JA   370-2314
Manufacturer Contact
shama mooman
seibu bldg 2, 4th floor 1-11-2
kusunokidai tokorozawa, saitama 359-8-580
JA   359-8580
MDR Report Key24506529
Report Number8030229-2026-06270
Device Sequence Number9870464
Product Code DRG
UDI-Device Identifier04931921103883
UDI-Public(01)04931921103883
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K071058
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 03/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberORG-9100A
Device Catalogue NumberORG-9100A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/20/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/09/2026
Initial Report FDA Received Date03/04/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/06/2014
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CNS; TRANSMITTERS
Patient SexUnknown